ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A uniqueness theorem for Franklin series

Keryan, K. and Khachatryan, A. (2020) A uniqueness theorem for Franklin series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 43-56. ISSN 00002-3043

[img] PDF
Download (320Kb)
    Item Type: Article
    Uncontrolled Keywords: Franklin series, majorant of partial sums, uniquenes
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:41
    Last Modified: 05 Jun 2020 07:41
    URI: http://mathematics.asj-oa.am/id/eprint/2721

    Actions (login required)

    View Item